Thread: Wrong Injection ?
05-27-2004, 04:38 AM #1
Wrong Injection ?
Hello guys, this morning I injected my butt with Testviron250 mixed with eq200, and suddenly I have a chest pain with coughs for like 5 minutes. I aspirated and there was no blood can someone tells me what went wrong and is it dangerous?
05-27-2004, 05:34 AM #2Originally Posted by guts
05-27-2004, 05:53 AM #3
sounds like you pierced a vein,you may not have injected into it but you probably went right through one and some seeped in.i have had it happen a couple of times and it is always a glute shot,i try and avoid glute shots anymore and rotate btwn delts,bis,tris,quads
05-27-2004, 06:40 AM #4
Yes, it sounds like you probably nicked a vein.
05-27-2004, 07:32 AM #5Originally Posted by flabbywussy
nop, just a littile blood.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)